# SDR REXA201811271114

- Difficulty date: November 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 477-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL INBOARD RIGHT SIDE  ( STICK #2 ) CORRODED
REMOVED & REPLACED UNSERVICEABLE SEAT TRACK WITH SEAT TRACK FABRICATED ON NR 6667348 TO: 1016308 ZN/IT 2000/0225 AT RBL 9 FS477 - 669.40 IAW CRJ 900 AMM 53-00-49. AAR SM-58
